# SDR CA040413009

- Difficulty date: April 10, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 57,685 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 658005113
- Part serial: S0490
- Condition: Cracked
- Location: Nlg
- Part time: 58,478 hours, 54,820 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR UPPER DRAG BRACE HAS A CRACK APPROXIMATELY .2500 INCHES IN LENGTH AND .1250 INCHES IN DEPTH,  NEAR LT GEAR DOOR ATTACHMENT POINT.  UPPER DRAG BRACE REPLACED.
